Selmer group estimates arising from the existence of canonical subgroups
Compositio Mathematica, Volume 71 (1989) no. 2, pp. 121-137.
@article{CM_1989__71_2_121_0,
     author = {Klapper, A.},
     title = {Selmer group estimates arising from the existence of canonical subgroups},
     journal = {Compositio Mathematica},
     pages = {121--137},
     publisher = {Kluwer Academic Publishers},
     volume = {71},
     number = {2},
     year = {1989},
     zbl = {0751.14030},
     mrnumber = {1012637},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__71_2_121_0/}
}
TY  - JOUR
AU  - Klapper, A.
TI  - Selmer group estimates arising from the existence of canonical subgroups
JO  - Compositio Mathematica
PY  - 1989
DA  - 1989///
SP  - 121
EP  - 137
VL  - 71
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1989__71_2_121_0/
UR  - https://zbmath.org/?q=an%3A0751.14030
UR  - https://www.ams.org/mathscinet-getitem?mr=1012637
LA  - en
ID  - CM_1989__71_2_121_0
ER  - 
%0 Journal Article
%A Klapper, A.
%T Selmer group estimates arising from the existence of canonical subgroups
%J Compositio Mathematica
%D 1989
%P 121-137
%V 71
%N 2
%I Kluwer Academic Publishers
%G en
%F CM_1989__71_2_121_0
Klapper, A. Selmer group estimates arising from the existence of canonical subgroups. Compositio Mathematica, Volume 71 (1989) no. 2, pp. 121-137. http://www.numdam.org/item/CM_1989__71_2_121_0/

1 Z. Borevich and I. Shafarevič, Number Theory, Academic Press, New York (1966). | MR | Zbl

2 E.J. Ditters, Higher Hasse-Witt matrices, Journées de Géometrie Algébrique de Rennes 1 (1978), Astérisque, Soc. Math. de Fr., 63 (1979) 67-71. | Zbl

3 A. Grothendieck, Technique de descente et theoremes d'existence en géometrie algébrique, Séminaire Bourbaki 190 (1959). | Numdam | Zbl

4 M. Hazewinkel, Formal Groups and Applications. Academic Press: New York (1978). | MR | Zbl

5 J. Lubin, The canonicity of a cyclic subgroup of an elliptic curve, Journées de Géometrie Algébrique de Rennes 1 (1978), Astérique, Soc. Math. de Fr. 63 (1979) 165-167. | MR | Zbl

6 J. Lubin, Canonical subgroups of formal groups. Trans. Am. Math. Soc. 251 (1979) 103-127. | MR | Zbl

7 J. Lubin and J. Tate, Formal moduli for one parameter formal Lie groups, Bull. Soc. Math. de Fr. 85 (1967) 49-60. | EuDML | Numdam | MR | Zbl

8 B. Mazur, Local flat duality, Amer. J. of Math. 92 (1970) 201-223. | MR | Zbl

9 B. Mazur and L. Roberts, Local Euler characteristic. Inventiones Math. 9 (1970) 201-234. | EuDML | MR | Zbl

10 L. Roberts, The flat cohomology of group schemes, Ph.D. Thesis, Harvard Univ. (1968).

11 L. Roberts, The flat cohomology of group schemes of rank p, Am. J. Math. 95 (1973) 688-702. | MR | Zbl

12 J. Tate, p-divisible groups, Proc. of a Conf. on Local Fields, T.A. Springer, Springer-Verlag, Berlin and New York (1979) pp. 158-183. | MR | Zbl